# SDR WX0A20101207001

- Difficulty date: December 7, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER PAN CORRODED ALONG ENTIRE LENGTH.  REPAIRED FWD CARGO DOOR PAN IAW AAR EA 14225 FOR CRACKED AREA AND REMOVED CORROSION FROM PAN AND FOUND TO BE IN LIMITS IAW MD80 SRM 53-01 FIG 01.
